# SDR MASA2019041611807

- Difficulty date: April 16, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 35,481 hours, 29,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 14AB EMERG EXIT SIGNS INOP. RELAMPED
